# SDR HYIA20240429001

- Difficulty date: April 26, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N160PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0493
- Aircraft time: 30,347 hours, 21,088 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 081135012
- Condition: Corroded
- Location: Zone 100
- Part time: 30,347 hours, 21,088 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE AN AREA OF CORROSION WAS VISUALLY IDENTIFIED ON THE RIGHT HAND LOWER FUSELAGE ATTACH FITTING (P/N: 0811350-12). THIS CORROSION MEASURES APPROXIMATELY .313 INCHES TALL, .353 WIDE, AND HAS A MAXIMUM DEPTH OF .016. IT IS LOCATED ON THE FORWARD FACE OF THE FITTING. THIS FITTING HAS BEEN REMOVED AND WILL BE REPLACED USING NEW PARTS.
